# SDR SWIA200312472

- Difficulty date: September 10, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 15,959 hours, 23,423 cycles
- Engine: Pwa PW118
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ANGLE CRACKED COCKPIT ENTRY BELOW FLOOR.  (DISCOVERED DURING C-CHECK INSPECTION)APPLIED DOUBLER TO RT BRACKET BELOW FLOOR AT COCKPIT IAW SRM 12051-10-02.
